# SDR SWAA2025072192320

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 37,603 hours, 18,169 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 13D (EXIT ROW ) SHOULD NOT RECLINE.   ADJUSTED SEAT RECLINE AT CABIN SEAT 13D IN REFERENCE TO AMM 25-22-00.
